# SDR IPXA2016072106135

- Difficulty date: July 8, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 29,372 hours, 20,168 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 654N0244491
- Part serial: TAG340079
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-17, LWR AFT CARGO DOOR LOWER AFT FRAME IS GOUGEDREMOVED AND REPLACED AFT CARGO DOOR LWR AFT CORNER PER UPS B757-200PF SRM 51-40-02
